# SDR UALA2013051703436

- Difficulty date: May 17, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 75,483 hours, 28,521 cycles
- Engine: Pwa PW2040
- System (JASC): 5270 · Door Warning System
- Part: Nut
- Condition: Loose
- Location: Sensor Target
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT ENTRY DOOR EICAS MESSAGE DURING TAXI CYCLES ON AND OFF.   WHEN HANDLE IS CLOSED AND IT STILL JIGGLES A LITTLE, RIGHT AFT ENTRY DOOR EICAS MESSAGE IS DISPLAYED & OVERHEAD ENTRY DOOR LIGHT IS ILLUMINATED. WHEN HANDLE IS CLOSED HARD, WITH NO LOOSENESS, NO MESSAGES & LIGHT. OPS CHECK OF R4 DOOR SENSOR SWITCH OK.  FOUND SENSOR TARGET NUT BACKED OFF WITH TOO MUCH AIR GAP TO SENSOR WHEN DOOR CLOSED.  TIGHTENED NUT AND CHECKED AIR GAP.  OPS CHECK GOOD IAW AMM.
